Doctor insights on:
I Am Taking Antidepressants But I Am Still
No: Never stop an antidepressant abruptly without consulting your doctor. Some types of antidepressants are ok in pregancy. Uncontrolled maternal depression during pregnancy could also be detrimental to you and the fetus. Talk to your OB or midwife about recommendations for monitoring during your pregnancy or potentially weaning from your medications with supervision. ...Read moreSee 1 more doctor answer
I am taking tirosint for my thyroids an i think that I am pregnant, should I be taking that if i am?
I am taking phentermine because I am overweight. I was wondering if i could also take melatonin for sleep.
Yes, you can: Phentermine is an appetite suppressor and works for a short while to help you reduce your food. It keeps some people up at night, you can: 1.Take the pill earlier 2. Take melatonin 3. And make sure you eliminate caffeine in the lat afternoon and evening. ...Read moreSee 1 more doctor answer
Not a good idea.: This is not a good idea. The Prozac (fluoxetine) may accelerate the effects of adipex (phentermine) resulting in a toxic reaction. Jitteriness, racing thoughts, stomach cramps, dry eyes, palpitations, tremors and restlessness have been reported. ...Read moreSee 1 more doctor answer
Why? : Home pregnancy tests are very accurate. They are the same tests used in a doctors office. They can detect a pregnancy 7-10 days after conception. The best time to take one is when you miss your period. If you doubt the result you can repeat it in 1-2 days. If you were pregnant the hormone level would rise enough for detection. ...Read more
Have it check out: There are many reasons for this, some are not scary, some are bad. Please see your doctor to get this evaluated. It's important to know if it's on both side, what color is it, do you have to press it to extract the fluid or does it just leaks out. Depending on the answers above, your doctor might order you additional testins and/or hormonal labs to make sure you don't have a pituitary tumor. ...Read moreSee 1 more doctor answer
I am having daily heartburn, light headedness, nausea and i know i am not pregnant because i am gay what should i do?
Need more info: Are you overweight? Do you exercise? What kind of work do you do? It would require a detailed history, physical examination and may be some tests to properly evaluate your health issue and that can only be done through a visit to your doctor. For good health - Have a diet rich in fresh vegetables, fruits, whole grains, milk and milk products, nuts, beans, legumes, lentils and small amounts of lean meats. Avoid saturated fats. Exercise at least 150 minutes/week and increase the intensity of exercise gradually. Do not use tobacco, alcohol, weed or street drugs in any form. Drink enough water daily so that your urine is mostly colorless. Practice safe sex. ...Read more
Your gynecologist: Can evaluate to help determine the reason. Take care. ...Read more
I am deeply depressed. I have been on antidepressants and antianxiety drugs for 15 years. I am not functioning well. I am worried i won't feel better.
Deep depression: 15 years is a long time, and hopefully your medications are helping at least some. Hopefully also you're working with a psychiatrist, and are in talk therapy. Therapy can help you see things with other-than-depressed perceptions. Also, there are ways to augment the effectiveness of antidepressants -- plus additional treatments as well. Talk w/your doctor; i wish you healing and peace. ...Read moreSee 2 more doctor answers
Am I pregnant I am 3 days til my minstrel is suppost to start but I am having early pregnancy sythems but could it be the meds I am taking cephalexin?
What symptoms ?: Cephalexin can cause some queasiness. The infection for which you are taking it could also cause some symptoms. However, if you have been having unprotected sex, pregnancy is also a possibility. To know for sure, if your period is late, do a pregnancy test and, if it is negative, repeat it in 3-5 days. Hope you feel better fast. ...Read more
Only when you can: Be sure that the medication is the cause. Were you tired or prone to be tired before starting the prozac (fluoxetine)? Have you checked with your physician to see if there are possible medical issues that could cause tiredness. If the tiredness came after starting the prozac (fluoxetine), how soon after? If occuring early on it could be the medication or not enough time to clear tiredness from depression. Wait it out. ...Read moreSee 1 more doctor answer
Not over-the-counter: A woman who was normal on her periods and then stopped having them, can be evaluated by an ob-gyn doctor to see if there is a problem. The doctor will likely repeat a pregnancy test. If a woman only missed one period, there may not be a problem. A primary care doctor can look for other medical problems that could stop one's periods. If no problems are found, the OB doctor can decide the next step. ...Read more
I have been on lexotan 3mg for 17 years. I had been taking when i need it. But now my anxiety isnt good so I am taking it everyday.
Lexotan/bromazepam: Is a sedative, that acts on the same brain centers as alcohol. Both are calming, both are potentially addictive, and both can actually increase anxiety with long-term use. Anxiety is a natural response to danger -think 'fight or flight'- but when experienced every day, it's out of control. You can learn to control your anxiety w/cognitive-behavioral therapy rather than relying on a drug. ...Read moreSee 1 more doctor answer
Reflux?: If you are not pregnant, then this might be heartburn, gastritis, stomach issues causing slight nausea. If not this, then it may also be gallbladder issues. Do you have pain in belly - upper area or to the right? Does it worsen or get better with food? An M.D. visit and some exams will help sort this out. I know it is not pleasant though! ...Read more
Ideas:: Reasons for missed/late periods: low body weight, obesity, marked weight ^ or v, over-exercise, endurance athletics, breast-feeding, ^ stress, illness, eating disorders (bulimia or anorexia), anovulatory cycle (no egg released), travel, hormone irregularities, drug use, meds (i.e., birth control) or medical problems (polycystic ovary syndrome or asherman’s syndrome). #1 reason is pregnancy. ...Read more
Do not assume: Do a home pregnancy test. There is no need or reason to assume anything in this day and age. The home pregnancy test is available from any pharmacy, and is the same test that is used in any physician's office. They are highly accurate when done correctly. And if you are late on your expected menses then now would be the right time to do the test. ...Read more
Probably no problem: It takes an average of 6 months to conceive a baby, meaning half of couples take longer than 6 months. There is no reason to be concerned unless you try for a year without getting pregnant. If this happens have your husband's sperm count checked and have yourself checked for hypothyroidism. If those are fine then see doctor for other tests. Taking a multivitamin and 5000 iu of Vitamin D may help. ...Read more
- Talk to a doctor live online for free
- I am taking antidepressants but i am still suicidal
- I am taking antidepressants
- I am taking antidepressants but
- Ask a doctor a question free online
- I am taking hormones can i still get pregnant
- How long after taking ivermectin for scabies am i still contagious?
- Am i still ovulating?
- Am i still fertile?
- Talk to a psychiatrist online for free